# SDR AALA20030262

- Difficulty date: March 3, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, AFT STAIR WALL EMERGENCY EXIT LIGHTS ON LEFT WALL COVER WILL NOT STAY ILLUMINATED.  REPLACED AFT STAIR WALL EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
